MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH; CATHETER, HEMODIALYSIS, IMPLANTABLE

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH; CATHETER, HEMODIALYSIS, IMPLANTABLE
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the puncture sheath failed to successfully penetrate the vessel during the procedure.Upon removal, the sheath tip was found severely damaged, rendering it unusable for another attempt.A new catheter had to be inserted for the catheterization puncture.No further details provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of damaged vessel dilator tip is confirmed; however, the exact cause is unknown.One photographs of a dualator vessel dilator and one photograph of dialysis kit labeling were returned for evaluation.Visual observation of the first photograph shows packaging for the niagara slim-cath dual lumen kit.The lot#: rejx2164 and ref#: (b)(4).Can be confirmed from the photograph.Visual observation of the second photograph shows a dualator vessel dilator.Blood residue can be observed on the proximal end of the dilator in the photograph.The distal tip is observed to be deformed and frayed.A slight tapering in the shaft of the dilator can also be observed in the photograph.No other damage can be discerned from the photograph.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
NIAGARA SLIM-CATH
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTABLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24429709
Report Number3006260740-2026-01125
Device Sequence Number10393251
Product Code MPB
UDI-Device Identifier00801741045370
UDI-Public(01)00801741045370(11)241227(17)270930(10)REJX2164
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553240
Device Lot NumberREJX2164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown